[ { "catentry_id" : "107672", "Attributes" : { }, "offerPrice": "£3.99", "listPrice": "£3.99", "ItemImage" : "/wcsstore/ExtendedSitesCatalogAssetStore/3061702.jpg", "ItemImage467" : "/wcsstore/ExtendedSitesCatalogAssetStore/3061702.jpg", "ItemThumbnailImage" : "/wcsstore/ExtendedSitesCatalogAssetStore/3061702.jpg" } ]
Search

Lemsip Max Day & Night Cold & Flu Relief Capsules 16 Capsules

Paracetamol, Caffeine, Phenylephrine HCl.

Day and Night relief from Cold and Flu.

Contains Paracetamol.

Ingredients.
Each Day capsule contains:
INGREDIENT Paracetamol 500mg. ACTION Analgesic. RELIEF OF...

£3.99
[ { "catentry_id":"107672", "status":"Unavailable" } ]
In stock
Out of Stock
Size : 16 Capsules | Unit price : £0.25 per Capsules
[ { "catentry_id":"107672", "status":"Unavailable" } ]

This product is currently unavailable


Prescription or Pharmacy Only Medicine cannot be ordered by telephone. Please order online or visit your local LloydsPharmacy store

Paracetamol, Caffeine, Phenylephrine HCl.

Day and Night relief from Cold and Flu.

Contains Paracetamol.

Ingredients.
Each Day capsule contains:
INGREDIENT Paracetamol 500mg. ACTION Analgesic. RELIEF OF... Headache, sore throat, fever, lethargy, body aches and pains.
INGREDIENT Phenylephrine hydrochloride 6.1mg. ACTION Decongestant. RELIEF OF... Nasal congestion.
INGREDIENT Caffeine 25mg. ACTION Mild stimulant. RELIEF OF... Lethargy, sluggishness and fatigue.

Each Night capsule contains:
INGREDIENT Paracetamol 500mg. ACTION Analgesic. RELIEF OF... Headache, sore throat, fever, lethargy, body aches and pains.
INGREDIENT Phenylephrine Hydrochloride 6.1mg. ACTION Decongestant. RELIEF OF... Nasal congestion.
This Night Capsule does not contain any ingredients to make you drowsy. Both capsules also contain tartrazine (E102).

Lemsip and the tick device are trademarks.

Attachments (  (1-1 of 1)  )
User Manual

SKU:3061702

Usage

See leaflet for further information.

Directions.
How to take: The capsules should be swallowed whole with water. Do not chew.
How much to take: Adults and adolescents over 12 years: Two Day capsules to be taken every 4 hours during the day (no more than six Day capsules in 24 hours). Two Night capsules to be taken at night. Children 6-12 years: One Day capsule to be taken every 4 hours during the day (no more than three Day capsules in 24 hours). One Night capsule to be taken at night. Do not give to children under 6 years. DO NOT EXCEED THE STATED DOSE.

Consult your pharmacist or doctor if: you are pregnant, you are being prescribed medicine or are allergic to any of the ingredients. If symptoms persist consult your doctor.

Warnings.
CONTAINS PARACETAMOL. Do not take with any other paracetamol-containing products. Immediate medical advice should be sought in the event of an overdose, even if you feel well.

Do not use after the expiry date shown.

Storage

KEEP OUT OF THE REACH AND SIGHT OF CHILDREN.
Do not store above 25°C.
Each Day Capsule contains: Paracetamol 500mg, Phenylephrine Hydrochloride 6.1mg, Caffeine 25 mg
Each Night Capsule contains: Paracetamol 500mg, Phenylephrine Hydrochloride 6.1mg
Both Capsules also contain Tartrazine (E102)
Standard Delivery
Free on Orders over £35 (£2.95 for orders under £35) -
3-5 days. Standard Delivery for Betterlife products is 7-10 days.
Please note: we will provide a doorstep delivery service only, therefore our courier will not be able to bring the item into your property. If you think you may need assistance with large sized orders (E.g., riser recliners) opt for our Betterlife Installation Service.
Next Day Delivery
£4.95 - Next working day (excluding Saturday) on orders placed by 6pm or following day if after 6pm
Click & Collect
Free - Next day delivery on orders made before 6pm
Monday - Thursday. Orders placed Fri-Sun will be delivered on Tuesday. (Exclusions apply) Find out more
Click & Collect for Prescription Items
Free - Click & Collect is now available for Private and NHS prescription orders however the service is not next day delivery. NHS prescriptions require confirmation from your GP and therefore we will send out the medicine before your required ‘Medication Due Date’. Private Prescriptions cannot be dispatched until you have sent your paper prescription to our FREEPOST address. You will receive an email, text message and call from our store staff when your medication is ready to collect from your chosen store.
Prescriptions
Private prescription medicines are sent by Royal Mail Special Delivery free of charge (all private prescription items have a minimum order value of £5.00).
NHS prescription medicines are sent by Royal Mail Signed
For Delivery free of charge (normal delivery charges will apply for non-prescription items in the same basket).
Betterlife Installation Service
This delivery option is available for £65 and will be offered to you after completing your order online. Deliveries usually take 7-10 working days however we will always confirm the
delivery 72 hours in advance. Find out more
Returns
If you're not completely satisfied with your order, you can return it within 14 days. (Exclusions apply) Find out more
  • Click and Collect (FREE) Collect from over 1500 LloydsPharmacy stores.
  • Deliver to UK address (FREE on orders over £35) Including Isle of Man and Channel Islands. Free delivery on prescriptions.